Complaints Categories

Centrum Multi Vitamin Complaints - Centrum Vitamins Caused Pain & Cramps In Legs

I bought some Centrum Multi Vitamins for adults under 50. After taking them for about a week, i noticed that the calves in my legs hurt and were cramping.

I stopped taking the Centrum Vitamins and in a few days the pains in my legs went away. I waited a few more days, then took some more Centrum Vitamins and found that the pain came back.

I stopped taking Centrum Vitamins several weeks ago and have not had any pains since so there can be no doubt that the Centrum Vitamins was causing cramping and pains in my legs.

I normally feel great and have no medical issues.

I found other complaints posted on the net about this same problem; http://www.ehealthme.com/ds/centrum+silver/recurrent+leg+pain+and+cramping

I think this product should be taken off the market.

If anyone has any idea why Centrum Vitamins could cause this or if you have had a similar experience, please post your comments

Share This :   Technorati Twitter Stumble Upon share

Comments

Login To Post Your Comments

Username  :

ex : johnpeter
Password  :

password must have min 6 chars